# SDR QXEA200400778

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 8,318 hours, 9,274 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Leaking
- Location: Cargo Door
- Part time: 8,318 hours, 9,274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SEA - FLIGHT 2407 - THIRTY MINUTES INTO FLIGHT WHILE AT 25,000 FT, THE CABIN PRESSURE WARNING LIGHTS ILLUMINATED.  THE CABIN ALTITUDE INDICATED 10,000 FT AND THE CABIN DIFFERENTIAL INDICATED 5.0 PSI.  DURING DESCENT TO A LOWER ALTITUDE, THE PRESSURIZATION APPEARED TO BE NORMAL.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE AFT CARGO DOOR SEAL LEAKING.  THE SEAL WAS REPLACED AND OPERATIONAL CHECKS WERE PERFORMED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
